Skip to Main content Skip to Navigation
Journal articles

Projection methods for a system of nonconvex variational inequalities

Abstract : Relying on the prox-regularity notion, we introduce and establish the convergence of two-step projection methods for a system of nonconvex variational inequality problems. We obtain as a particular case some known results in this field.
Document type :
Journal articles
Complete list of metadatas

https://hal.univ-antilles.fr/hal-00779983
Contributor : Pamphile Isch <>
Submitted on : Tuesday, January 22, 2013 - 7:31:06 PM
Last modification on : Wednesday, July 18, 2018 - 8:11:26 PM

Identifiers

Collections

Citation

Abdellatif Moudafi. Projection methods for a system of nonconvex variational inequalities. Nonlinear Analysis: Theory, Methods and Applications, Elsevier, 2009, 71 (1-2), pp.517-520. ⟨10.1016/j.na.2008.10.119⟩. ⟨hal-00779983⟩

Share

Metrics

Record views

154